# SDR SWAA2023101109745

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,740 hours, 33,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Exposed
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR SLIDE EXPOSED<[01] ADJUSTED AFT SERVICE DOOR SLIDE GIRT BAR AND FLAP; REF AMM 25-66-01. A/C OK FOR SERVICE
